# SDR CA071025003

- Difficulty date: October 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: PT08001A01
- Condition: Misinstalled
- Location: Oil Filler
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE LOW OIL PRESSURE WARNING ILLUMINATED. THE CREW ELECTED TO PERFORM AN INFLIGHT SHUTDOWN OF THE ENGINE AND RETURN TO POINT OF DEPARTURE.  GROUND INSPECTION REVEALED THAT THE OIL FILLER CAP HAD BEEN IMPROPERLY INSTALLED, AND THAT THE SEALING FUNCTION OF THE POST-SB 21150 FILLER NECK CHECK VALVE HAD BEEN RENDERED INEFFECTIVE THROUGH FLATTENING OF THE O-RING AND MECHANICAL DAMAGE. (TC NR 20071025003)
